# SDR AU981083

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Receiver
- Part number: 12034409002
- Condition: Loose
- Location: De-Ice System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT DE-ICE SYSTEM PRESSURE REGULATOR EXHAUST AIR RECEIVER LOOSE ALLOWING HOT AIR TO BLOW ONTO THE LEAK DETECTOR.
